# SDR DALA2016112509297

- Difficulty date: April 18, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,604 hours, 49,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1308-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT INTERCOSTAL BS 1308 - 1320.  THE INTERCOSTAL WAS REPLACED IAW SRM.
